MAUDE Adverse Event Report: NOVA BIOMEDICAL CORPORATION NOVA STAT PROFILE CRITICAL CARE XPRESS; CLINICAL CHEMISTRY CREATININE TEST SYSTEM

NOVA BIOMEDICAL CORPORATION NOVA STAT PROFILE CRITICAL CARE XPRESS; CLINICAL CHEMISTRY CREATININE TEST SYSTEM
Model Number 35942
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient's procedure was delayed for hydration therapy based on the creatinine result of 1.7.Nova biomedical opened an internal investigation into the incident.
 
Event or Problem Description
Pt scheduled for r&l heart cath poc creatinine ran in unit and resulted at 1.7, procedure delayed for hydration therapy.

Brand Name
NOVA STAT PROFILE CRITICAL CARE XPRESS
Common Device Name
CLINICAL CHEMISTRY CREATININE TEST SYSTEM
Manufacturer (Section D)
NOVA BIOMEDICAL CORPORATION
200 prospect street
waltham MA 02453 3465
MDR Report Key7694958
Report Number1219029-2018-00001
Device Sequence Number1553966
Product Code CGL
UDI-Device Identifier00385480359429
UDI-Public00385480359429
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K20297
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35942
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2018
Initial Report FDA Received Date07/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;